# SDR RAIA970610

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23095002
- Condition: Failed
- Location: Nr 2
- Part time: 1,289 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7500 - NR 2 GENERATOR DROPPED OFF LINE IN-FLIGHT.  REMOVED AND REPLACED GENERATOR.  (X)
